The multi-dimensional super-replication problem under gamma constraints
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, p. 633-666
@article{AIHPC_2005__22_5_633_0,
     author = {Cheridito, Patrick and Soner, Halil Mete and Touzi, Nizar},
     title = {The multi-dimensional super-replication problem under gamma constraints},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     pages = {633-666},
     doi = {10.1016/j.anihpc.2004.10.012},
     zbl = {1078.91010},
     mrnumber = {2171995},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_5_633_0}
}
Cheridito, Patrick; Soner, H. Mete; Touzi, Nizar. The multi-dimensional super-replication problem under gamma constraints. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 633-666. doi : 10.1016/j.anihpc.2004.10.012. http://www.numdam.org/item/AIHPC_2005__22_5_633_0/

[1] Bank P., Baum D., Hedging and portfolio optimization in financial markets with a large trader, Math. Finance 14 (1) (2004) 1-18. | MR 2030833 | Zbl 02067106

[2] Barles G., Solutions de Viscosité des Equations de Hamilton-Jacobi, Math. Appl., vol. 17, Springer-Verlag, Paris, 1994. | MR 1613876 | Zbl 0819.35002

[3] Broadie M., Cvitanić J., Soner H.M., Optimal replication of contingent claims under portfolio constraints, Rev. Financial Stud. 11 (1998) 59-79.

[4] P. Cheridito, H.M. Soner, N. Touzi, Small time path behavior of double stochastic integrals and applications to stochastic control, Preprint, 2003. | MR 2187301

[5] Crandall M.G., Ishii H., Lions P.L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1) (1992) 1-67. | MR 1118699 | Zbl 0755.35015

[6] Cvitanić J., Karatzas I., Hedging contingent claims with constrained portfolios, Ann. Appl. Probab. 3 (3) (1993) 652-681. | MR 1233619 | Zbl 0825.93958

[7] Cvitanić J., Pham H., Touzi N., Super-replication in stochastic volatility models under portfolio constraints, J. Appl. Probab. 36 (2) (1999) 523-545. | MR 1724796 | Zbl 0956.91043

[8] Fleming W.H., Soner H.M., Controlled Markov Processes and Viscosity Solutions, Math. Appl., vol. 25, Springer-Verlag, New York, 1993. | MR 1199811 | Zbl 0773.60070

[9] Föllmer H., Kramkov D., Optional decomposition under constraints, Probab. Theory Related Fields 109 (1) (1997) 1-25. | MR 1469917 | Zbl 0882.60063

[10] Jouini E., Kallal H., Arbitrage in securities markets with short-sales constraints, Math. Finance 5 (3) (1995) 197-232. | MR 1346048 | Zbl 0866.90032

[11] Karatzas I., Shreve S., Methods of Mathematical Finance, Math. Appl., vol. 39, Springer-Verlag, New York, 1998. | MR 1640352 | Zbl 0941.91032

[12] Kurtz T.G., Protter P., Weak convergence of stochastic integrals and differential equations, in: Talay D., Tubaro L. (Eds.), Probabilistic Models for Nonlinear Partial Differential Equations, Montecatini Terme, 1995, Lecture Notes in Math., vol. 1629, 1996, pp. 1-41. | MR 1431298 | Zbl 0862.60041

[13] Levental S., Skorohod A.V., On the possibility of hedging options in the presence of transaction costs, Ann. Appl. Probab. 7 (2) (1997) 410-443. | MR 1442320 | Zbl 0883.90018

[14] Revuz D., Yor M., Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1999. | MR 1725357 | Zbl 0731.60002

[15] Soner H.M., Touzi N., Super-replication under gamma constraints, SIAM J. Control Optim. 39 (1) (2000) 73-96. | Zbl 0960.91036

[16] Soner H.M., Touzi N., Stochastis target problem, dynamic programming, and viscosity solutions, SIAM J. Control Optim. 41 (2) (2002) 404-424. | MR 1920265 | Zbl 1011.49019

[17] Soner H.M., Touzi N., Dynamic programming for stochastic target problems and geometric flows, J. Eur. Math. Soc. 4 (3) (2002) 201-236. | MR 1924400 | Zbl 1003.49003

[18] Touzi N., Direct characterization of the value of super-replication under stochastic volatility and portfolio constraint, Stochastic Process. Appl. 88 (2) (2000) 305-328. | MR 1767850 | Zbl 1048.91072

[19] Touzi N., Stochastic Control and Application to Finance, Lecture Notes, Scuola Normale Superiore Pisa, 2002. | Zbl 1076.93001